Nonlinear evolution equations with gradient coupled noise


Benth, Fred Espen ; Deck, Thomas ; Potthoff, Jürgen ; Streit, Ludwig


Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Letters in Mathematical Physics : LMP
Volume: 43
Issue number: 3
Page range: 267-278
Place of publication: Dordrecht [u.a.]
Publishing house: Springer
ISSN: 0377-9017
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Benth, Fred Espen ; Deck, Thomas ; Potthoff, Jürgen ; Streit, Ludwig (1998) Nonlinear evolution equations with gradient coupled noise. Letters in Mathematical Physics : LMP Dordrecht [u.a.] 43 3 267-278 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item